Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 8, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 6, 2023, 8:46 PM CDT for Brown County, San Saba County, Texas. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2023, 8:46 PM CDT (01:46 UTC)
- Expired
- May 6, 2023, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Brown County, TX, San Saba County, TX
The radar
The Dyess AFB radar (KDYX), 123 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:56 PM CDT | HAIL 3 | 5 Ne Brookesmith, TX | REPORT FROM MPING: TEA CUP (3.00 IN.). |
| May 6, 8:56 PM CDT | HAIL 3 | 5 Ne Brookesmith, TX | REPORT FROM MPING: TEA CUP (3.00 IN.). |
| May 6, 9:15 PM CDT | HAIL 3.25 | 4 Ne Brookesmith, TX | REPORT FROM MPING: BASEBALL+ (3.25 IN.). |
| May 6, 9:15 PM CDT | HAIL 3.25 | 4 Ne Brookesmith, TX | REPORT FROM MPING: BASEBALL+ (3.25 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3190 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
534
WFUS54 KSJT 070146
TORSJT
TXC049-411-070230-
/O.NEW.KSJT.TO.W.0008.230507T0146Z-230507T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
846 PM CDT Sat May 6 2023
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Southwestern Brown County in west central Texas...
Northwestern San Saba County in west central Texas...
* Until 930 PM CDT.
* At 846 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brookesmith, moving east at 15 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Brown and northwestern San Saba Counties, including
the following locations... Indian Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3138 9881 3144 9909 3147 9911 3146 9918
3148 9920 3161 9917 3160 9880 3149 9898
3147 9900 3144 9896 3146 9894 3144 9893
3144 9887 3141 9884 3142 9882
TIME...MOT...LOC 0146Z 275DEG 14KT 3155 9910
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JW2 follow-up statements
059
WWUS54 KSJT 070204
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
904 PM CDT Sat May 6 2023
TXC049-411-070230-
/O.CON.KSJT.TO.W.0008.000000T0000Z-230507T0230Z/
Brown TX-San Saba TX-
904 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHWESTERN BROWN AND NORTHWESTERN SAN SABA COUNTIES...
At 903 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brookesmith, moving east at 10 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Winchell, Brookesmith and Indian Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3138 9881 3144 9909 3147 9911 3146 9918
3148 9920 3161 9917 3160 9880 3149 9898
3147 9900 3144 9896 3146 9894 3144 9893
3144 9887 3141 9884 3142 9882
TIME...MOT...LOC 0203Z 280DEG 7KT 3155 9910
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JW333
WWUS54 KSJT 070219
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
919 PM CDT Sat May 6 2023
TXC049-411-070230-
/O.CON.KSJT.TO.W.0008.000000T0000Z-230507T0230Z/
Brown TX-San Saba TX-
919 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHWESTERN BROWN AND NORTHWESTERN SAN SABA COUNTIES...
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Indian Creek, or near Brookesmith, moving east at 15
mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brookesmith and Indian Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3138 9881 3144 9909 3147 9911 3147 9914
3161 9914 3160 9880 3149 9898 3147 9900
3144 9896 3146 9894 3144 9893 3144 9887
3141 9884 3142 9882
TIME...MOT...LOC 0218Z 275DEG 14KT 3154 9903
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
JWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:30 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 6, 6:30 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 630 PM CDT Sat May 6 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 211 PM CDT Sat May 6 2023 ...Scattered strong to severe thunderstorms expected to develop across northern and eastern portions of West Central Texas this afternoon into this evening... Satellite and radar images indicate some convection...mostly elevated...developing across extreme southeast portions of the CWA this afternoon. The latest HRRR progs convective initiation across the northern and western counties between now and this evening...mainly along the surface dryline. The dryline will be a focus for showers and thunderstorms to develop this afternoon into this evening and it appears the strongest convection will be across the Big Country region this evening. SPC continues to advertise a slight to enhanced risk of severe weather across the northern and eastern portions of the CWA for this afternoon and evening. The main hazards are very large hail (up to baseball size possible) and damaging winds (60 to 80 mph) but an isolated tornado cannot be ruled out. Southwest flow aloft will continue to bring weak upper level impulses across portions of northwest Texas tonight into tomorrow. The dryline will continue to provide a focus for showers and thunderstorms to develop across portions of west central Texas Sunday afternoon. SPC has a marginal to slight risk of severe weather across northern and eastern portions of the CWA tomorrow. Large hail and damaging winds will be the main weather hazards for && .LONG TERM... (Sunday night through next Friday) Issued at 211 PM CDT Sat May 6 2023 ...Hot and unsettled pattern to continue for the foreseeable future... Not a whole lot of change from the previous long-term forecast. The mid level ridge that has been the key player in our storm chances the past few days will continue to drift off to the east. By Monday the area will be in generally quasi-zonal flow with a broad, mid- level trough beginning to take shape off of the west coast. This will allow flow over our area to transition back into weak southwest flow. This overall setup will help to continue the hot and unsettled pattern we've been seeing over the past few days. Surface winds out of the south will help to keep a moist boundary layer in place. This, in turn, will allow the dryline to continue to take shape and mix east during the day. Monday and Tuesday will see this dryline activity allowing for chances of strong to severe storms with large to very large hail being the main hazard along with damaging winds. With continued moisture and afternoon highs expected to be in the 90s, SBCAPE values will be in the 2000-3000 J/kg range each afternoon with steep low level lapse rates. As these storms are generally expected to be high based, the tornado threat will remain limited with a greater straight line wind threat from potential downbursts. Activity these days currently looks to be more isolated/scattered in nature and will greatly depend on both the shortwave disturbances that move overhead as well as how far east the dryline can mix through the day. The aforementioned mid-level trough will begin to move east into the Western CONUS late Monday before pushing north and east into the Central Rockies by late Tuesday into Wednesday. The trough is expected to deepen into a low and stall out over the north central Rockies. This will put our area in weak south to southwest flow for the end of the week and into the weekend. This will also usher in some mid-level height falls, allowing temperatures a cool a few degrees back into the 80s and lower 90s, starting on Wednesday. Global models have backed off on precipitation chances for the end of the work week, especially on Friday, so we have followed suite with the forecast. That being said, both show very wet weekends with highly saturated atmospheric profiles and widespread showers and storms. With very little synoptic convergence expected, the current thought is that showers will be influenced by perturbations in the flow aloft. We are optimistic that this will hold true as much of the area is still in desperate need for rain but it's certainly not a guarantee. We will keep a close eye on the end of the week but overall the warm and unsettled pattern that is typical for spring down here will continue for the foreseeable future. && .AVIATION... (00Z TAFS) Issued at 619 PM CDT Sat May 6 2023 Thunderstorms developing over KABI at 2330Z will move northeast, with strong gusty winds up to 40 KTS and IFR visibilities in heavy rain. Storm should be east by 2Z. MVFR visibilities otherwise return after midnight and continue through midmorning. && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 93 65 97 / 50 30 20 10 San Angelo 68 95 64 99 / 40 20 10 10 Junction 68 94 64 97 / 20 20 10 20 Brownwood 65 91 64 95 / 50 20 20 10 Sweetwater 66 94 65 97 / 20 30 10 0 Ozona 69 92 63 95 / 10 10 0 10 Brady 67 91 65 94 / 30 20 10 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...61 LONG TERM....50 AVIATION...04
Hazardous weather outlook, May 6, 2:38 PM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 238 PM CDT Sat May 6 2023 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-071945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 238 PM CDT Sat May 6 2023 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Scattered strong to severe thunderstorms will develop across portions of the Big Country extending southward across portions of the Heartland and the Concho Valley into portions of the northwest Hill Country this afternoon and evening. Very large hail up to baseball size, damaging winds of 60 to 80 mph, and an isolated tornado can be expected with severe storms. In addition...locally heavy rainfall can be expected with strong to severe thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe thunderstorms are possible Sunday through Thursday. Large hail, damaging winds, and locally heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Castillo
In the hours before
Special weather statement, May 6, 7:57 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service San Angelo TX
757 PM CDT Sat May 6 2023
TXZ114-128-070145-
Shackelford TX-Callahan TX-
757 PM CDT Sat May 6 2023
...A strong thunderstorm will impact portions of central Callahan and
southeastern Shackelford Counties through 845 PM CDT...
At 757 PM CDT, Doppler radar was tracking a strong thunderstorm over
Admiral, or near Rowden, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Baird, Moran, Putnam, Rowden, Admiral, Us-283 Near The Callahan-
Shackelford County Line and I-20 Near The Callahan-
Eastland County Line.
This includes Interstate 20 between Mile Markers 305 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Texas.
&&
LAT...LON 3251 9911 3228 9912 3211 9936 3222 9953
3266 9931 3255 9910 3253 9910 3252 9909
TIME...MOT...LOC 0057Z 217DEG 24KT 3230 9933
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CastilloLocal storm report, May 6, 8:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
806 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 1 SSW OWENS 31.84N 98.93W
05/06/2023 U2.75 INCH BROWN TX PUBLIC
REPORT FROM MPING: BASEBALL (2.75 IN.).
&&Local storm report, May 6, 8:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
817 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL BLANKET 31.82N 98.79W
05/06/2023 M1.75 INCH BROWN TX PUBLIC
&&Local storm report, May 6, 8:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
830 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST 6 N BROWNWOOD 31.80N 98.99W
05/06/2023 M74 MPH BROWN TX ASOS
&&Special weather statement, May 6, 8:31 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service San Angelo TX
831 PM CDT Sat May 6 2023
TXZ128-070200-
Callahan TX-
831 PM CDT Sat May 6 2023
...A strong thunderstorm will impact portions of central Callahan
County through 900 PM CDT...
At 830 PM CDT, Doppler radar was tracking a strong thunderstorm near
Baird, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clyde, Baird, Putnam, Atwell, Eula, Admiral and I-20 Near The
Callahan-Eastland County Line.
This includes Interstate 20 between Mile Markers 300 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Texas.
&&
LAT...LON 3221 9952 3240 9958 3252 9917 3251 9912
3249 9911 3226 9912
TIME...MOT...LOC 0130Z 254DEG 38KT 3233 9942
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CastilloLocal storm report, May 6, 8:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 2 N EARLY 31.77N 98.95W
05/06/2023 U2.50 INCH BROWN TX PUBLIC
REPORT FROM MPING: TENNIS BALL (2.50 IN.).
&&The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Special Weather Statement | SJT | Shackelford | 45 min |
| May 6, 7:03 PM CDT | Tornado Warning | SJT | Brown | 17 min |
| May 6, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 53 min |
| May 6, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 65 min |
| May 6, 7:33 PM CDT | Tornado Warning | SJT | Brown | 42 min |
| May 6, 7:34 PM CDT | Special Weather Statement | SJT | Jones | 41 min |
| May 6, 7:40 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 65 min |
| May 6, 7:57 PM CDT | Special Weather Statement | SJT | Callahan | 48 min |
| May 6, 7:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 30 min |
| May 6, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 59 min |
| May 6, 8:06 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 26 min |
| May 6, 8:26 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 64 min |
| May 6, 8:27 PM CDT | Areal Flood Advisory | SJT | Brown | 108 min |
| May 6, 8:31 PM CDT | Special Weather Statement | SJT | Callahan | 29 min |
| May 6, 8:55 PM CDT | Special Weather Statement | SJT | Shackelford | 35 min |
| May 6, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 28 min |
| May 6, 9:10 PM CDT | Flash Flood Warning | SJT | Brown | 110 min |
| May 6, 9:29 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 24 min |
| May 7, 3:47 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 43 min |
| May 7, 3:52 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 53 min |
| May 7, 3:54 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 37 min |
| May 7, 4:11 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 34 min |
| May 7, 4:16 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 44 min |
| May 7, 4:49 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 56 min |
| May 7, 4:51 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 54 min |
| May 7, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Runnels, Taylor | 49 min |
| May 7, 5:06 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Haskell, Jones | 32 min |
| May 7, 5:16 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 59 min |
| May 7, 5:32 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 58 min |
| May 7, 5:41 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 49 min |
| May 7, 5:42 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 63 min |
| May 7, 5:47 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Taylor | 43 min |
| May 7, 5:52 PM CDT | Flash Flood Warning | SJT | Fisher, Jones | 113 min |
| May 7, 6:05 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 55 min |
| May 7, 6:08 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 52 min |
| May 7, 6:32 PM CDT | Special Weather Statement | SJT | Runnels | 43 min |
| May 7, 6:34 PM CDT | Areal Flood Advisory | SJT | Concho, Runnels, Tom Green | 3 hr |
| May 7, 6:39 PM CDT | Areal Flood Advisory | SJT | Crockett | 3 hr |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 51 min |
| May 7, 6:41 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 49 min |
| May 7, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.